# SDR VNAA202401220010

- Difficulty date: December 14, 2023
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N564NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15351
- Aircraft time: 20,466 hours, 18,274 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: CC67033101CC6703
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE DAMAGE ON FUSELAGE SKINS AT STR 16R THE SUBJECT CONDITION IS STRUCTURALLY ACCEPTABLE FOR 400 FLIGHT HOURS FROM TIME OF INCORPORATION OF THIS REO AT REV --  LIGHTNING STRIKE DAMAGE ON FUSELAGE SKINS AT STR 16R WAS REPAIRED PER REO 690-53-11-1655 REV -- DISPOSITION
